| Model Number |
2C8519 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set was ripped or cut when it was removed from the packaging.However, it was not specified if patient was involved.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.